(N.B. This agenda may be subject to change)
08:30 Registration, Refreshments & Exhibition
09:15 Chair's Welcome Sue Macdonald Midwifery Consultant
The Future Midwife: how you can contribute to the consultation on the new NMC standard Professor Mary Renfrew FRSE Professor of Mother and Infant Health, University of Dundee
The politics of midwifery Dr Helen Shallow Midwife, Presenter, Writer and Consultant
Breaking through despite the odds Professor Dame Elizabeth N Anionwu DBE CBE Emeritus Professor of Nursing, University of West London; Patron, Sickle Cell Society; Vice-President, CPHVA; Patron, Nigerian Nurses Charitable Association UK and Life Patron, Mary Seacole Trust
Questions and discussion
11:15-12:00 Refreshments, Networking, Exhibition & Academic Poster Display
11:30-11:40 Ten Minute Tantalisers (optional sessions which take place during the morning refreshment break)
Exciting and dynamic, 10 minute sessions that offer edited highlights on a topic, with some key take home messages.
11:30-11:40 B!RTH: 7 countries, 7 plays, one global controversy Laura Green, B!RTH Project Officer, Liverpool School of Tropical Medicine
B!RTH is a unique collaboration between science and theatre. Using a series of provocative plays and dynamic panel discussions, this global theatrical project raises awareness and provokes debate around the vast inequality in maternal and new born health across the world
11:30-11:40 Waitforwhite Amanda Burleigh, Midwifery Consultant and Clinical Safety Officer
11:30-11:40 Fetal Fibronectin Testing - Refresher Training – PeriLynx and 10Q Analysers Using Fetal Fibronectin Testing in your Department but not completely sure about how to sample /use the analyser? Or just want to find out more about it? Come along and have all your questions answered
12:00-12:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 1 SEMINAR 2 SEMINAR 3 SEMINAR 4
THEME: Research & evidence into practice THEME: Improving care for mothers and babies THEME: Parental voices THEME: Midwifery careers
From research to practice: supporting women with their weight during pregnancy Nina Khazaezadeh Consultant Midwife in Public Health, Guys and St Thomas’s NHS Foundation Trust Thinking about your baby: evaluating an antenatal session based on the Brazelton approach with young parents Susana Nicolau Research and Development Manager, The Brazelton Centre UK Group B Strep: Midwifery practice and the revised RCOG guidelines on Group B Streptococcus: insight from affected families Jane Plumb MBE Chief Executive, Group B Strep Support Complementary therapies: a specialist career move for midwives Denise Tiran FRCM MSc RM PGCEA Freelance Midwifery Lecturer and Education Director, Expectancy
12:30-12:55 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 5 SEMINAR 6 SESSION 7 SESSION 8
THEME: Research & evidence into practice THEME: Parental voices THEME: International voices THEME: Improving care for mothers and babies
Non-surgical solutions to diastasis recti and pelvic floor dysfunction Wendy Powell CEO and Founder, MUTU System MUTU Systems Ltd Reducing anxieties following an Inherited Metabolic Disorder diagnosis, via the Metabolic Support UK App: UK Heel Prick Test Guide for Inherited Metabolic Disorders Jess Doyle Core Programme Manager, Metabolic Support UK Kate Jenkins Parent Improving birth outcomes through education and training in Sierra Leone Mrs Helena White Midwife, The African Maternity Link Promoting parental-foetal attachment for expectant parents who have had assisted conception Ruth Oshikanlu MBE Midwife and Pregnancy Mindset Expert
13:00-13:30 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
13:00-13:30 Lunch, Networking, Exhibition & Academic Poster Display SEMINAR 9 SEMINAR 10
THEME: Parental voices THEME: Improving care for mothers and babies
Pregnancy after loss - a parent’s perspective Emma Pearson Chief Executive Officer, Team JOEL Will she deliver preterm? Using Fetal Fibronectin to help you make clinical decisions Naomi Carlisle Senior Research Midwife, King’s College London Hologic
13:30-14:00 Lunch, Networking, Exhibition & Academic Poster Display
13:00-14:00 Ten Minute Tantalisers (optional sessions which take place during the lunch break)
Exciting and dynamic, 10 minute sessions that offer edited highlights on a topic, with some key take home messages.
13:35-13:45 Waitforwhite Amanda Burleigh, Midwifery Consultant and Clinical Safety Officer
13:35-13:45 Keeping midwives safe through mediation Paul Golden, Midwife and Mediator
13:35-13:45 Tips and rules – working abroad Dianne Garland, Midwifery Consultant and Author
14:00-14:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 11 SEMINAR 12 13:00-13:30 Lunch, Networking, Exhibition & Academic Poster Display
THEME: Midwifery careers THEME: Perinatal mental health for mothers and babies
The Confident Birth ‘SAFE’ Emotional Birth Model: how to lessen fear and stress during birth Susanna Heli Physiotherapist and Author Emotional midwifery support as an intervention to reduce development of Postnatal Post Traumatic Stress Disorder Natalija Kolesnikova Midwife, Lewisham and Greenwich NHS Trust
14:30-14:55 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 13 SEMINAR 14 SEMINAR 15 SEMINAR 16
THEME: Putting research & evidence into practice THEME: Improving care for mothers and babies THEME: Art and craft of midwifery THEME: Improving care for mothers and babies
Creating a sense of coherence: implementing a case-based learning midwifery education curriculum Anna Byrom Senior Lecturer, University of Central Lancashire Hannah Tizard Midwife, Blackpool Teaching Hospitals How can a history of CSA affect women during pregnancy, birth and postnatally: how can Midwives support women with this history? Michelle Wright Student Midwife, Survivor of Sexual Trauma and member of RCM Scotland PMH Forum Kati Edwards Spoken Word Artist Personalisation and choice across SHIP LMS Donna Evans Maternity Services Transformation Manager, across the 5 Hampshire CCGs
15:00-15:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 17 SEMINAR 18 SEMINAR 19 SEMINAR 20
THEME: Putting research & evidence into practice THEME: Putting research & evidence into practice THEME: Art and craft of Midwifery THEME: Improving care for mothers and babies
Digital innovations to enhance approaches to midwifery education: examples from practice – University of Central Lancashire Midwifery Team Anna Byrom Senior Lecturer, University of Central Lancashire The role of co-creation in the development and implementation of the Baby Buddy app: a focus on perspective of healthcare professionals Shabira Papain COO and Deputy CEO, Best Beginnings Meet the author Leah Hazard Author of ‘Hard Pushed’ A new type of midwifery: continuity of carer for all Caroline Flint Retired Midwife
15:30-15:50

Refreshments, Networking, Exhibition & Academic Poster Display

Presentation of Exhibition Competition Prizes

16:00
London 2019 Maternity & Midwifery Festival Awards Presentations
MMF MIDWIFE ACHIEVEMENT AWARD
MMF TEAM AWARD
MMF INNOVATION AWARDS
MMF STUDENT MIDWIFE AWARD
MMF MATERNITY MANAGEMENT AWARD

Learn more about the London 2019 MMF Awards
16:30 Evaluation, Revalidation and Closing Remarks Sue Macdonald Midwifery Consultant
16:40 Festival Closes

Poster Presentations

mmf-london-2019-poster-presentations-001